Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>

Bachelor's Programmes:

Mathematics
Mechanics
Actuarial and Financial Mathematics

Applied Statistics and Data Science

 

Master's Programmes:

Theory of Functions / Differential Equations / Algebra and Geometry / Probability Theory and Statistics / Applied Statistics and Data Science / Mechanics and Applied Mathematics / Risk Management / Financial Mathematics / Actuarial Mathematics

Entrant
Latest Publications
Kh. A. Khachatryan , A.Kh. Khachatryan, H.S. Petrosyan
Solvability of Two-Dimensional Integral Equations with Monotone Nonlinearity
2021 | Article
Journal of Mathematical Sciences. New York. Vol. 57, no. 5 , pp. 720-731, (2021)

https://link.springer.com/article/10.1007/s10958-021-05512-1
On the solvability of a class of nonlinear Urysohn integral equations on the positive half-line
2021 | Article
The Bulletin of Irkutsk State University. Series Mathematics. Vol.36 ,pp. 57–68 , (2021)

http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=iigum&paperid=452&option_lang=eng
Kh.A. Khachatryan , H.S. Petrosyan
On Solvability of a Class of Multidimensional Integral Equations in the Mathematical Theory of Geographic Distribution of an Epidemic
2021 | Article
Journal of Contemporary Mathematical Analysis. vol. 56, iss. 3, pp. 143–157 (2021)

https://link.springer.com/article/10.3103/S1068362321030055
Kh.A. Khachatryan , A.Kh. Khachatryan, H.S. Petrosyan
On Positive Bounded Solutions of One Class of Nonlinear Integral Equations with the Hammerstein–Nemytskii Operator
2021 | Article
Differential Equations. vol. 57, iss. 6, pp. 768–779 (2021)

https://link.springer.com/article/10.1134/S0012266121060069
Kh.A. Khachatryan , H.S. Petrosyan
Integral Equations on the Whole Line with Monotone Nonlinearity and Difference Kernel
2021 | Article
Journal of Mathematical Sciences. New York. 255:6 (2021) , pp. 790-804

https://link.springer.com/article/10.1007%2Fs10958-021-05416-0